# SDR AALA202202253593

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 29,751 hours, 12,308 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR SLIDE LOCK IS DIFFICULT TO OPEN/CLOSE FROM BOTH INSIDE AND OUTSIDE. LUBED AFT LEFT LAVATORY DOOR LOCK. OPERATION CHECK GOOD.
